# SDR AU971351

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 7AC320
- Condition: Jammed
- Location: Fuel Boost Pump
- Component: Parker, 2B729OH
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUXILIARY FUEL PUMP CONTAMINATED BY ALUMINIUM SWARF. THE SWARF JAMMED THE PUMP VANES ALLOWING FUEL INTO THE MOTOR WINDINGS. THEAIRCRAFT HAD A SPAR CAP CHANGE IAW AD/CESSNA400/40 AMDT13 254.4 HOURS PREVIOUSLY.
